# SDR DXTA200601660

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 10,748 hours, 8,693 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT AND RIGHT BRAKES FROM BOTH SEATS FEEL SPONGY.  THE LEFT BRAKE (BOTH SEATS) FEELS TO BE WORST THAN THE RIGHT.  THE BRAKE WEAR INDICATOR ON THE LEFT MAIN ARE LOW BUT NOT FLUSH.  THE BRAKE FLUID RESERVOIR HAS ADEQUATE FLUID.  BLED LT AND RT BRAKES IAW 560 MM CHAPT 32-42-00, OPS CHECK AND LEAK CHECK GOOD.  SERVICE BRAKE RESERVOIR IAW 560 MM CHAPT 12-12-02
